# SDR SWAA2022061607337

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621YB HAS DELAMINATED FWD EDGE / [01] IDENTIFIED PANEL 621YB MATERIAL ACCORDING TO SRM 57-41-01-0I-4; FIG. 2; TABLE 2; ITEM 1; AND FIG. 6; TABLE 8. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1; PARA'S 2.B AND 4.A.(5) & (6); AND FIG. 106. AREA TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 57-41-01-2R-1; PARA'S 2; 4.B; AND TABLE 202.  STRIPPED LOWER SURFACE PAINTS/PRIMERS; REMOVED UPPER SURFACE BONDED ALUMINUM FOIL; REMOVED DELAMINATED PLIES TO A REGULAR SHAPE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.A THRU 4.D.; AND SRM 51-70-14-2R-3. PARA. 4.A.(2).(B).[04] APPLIED REPAIR PLIES FABRICATED FROM BMS 8-139; ST 1581 FIBERGLASS (LOT# 1491914-1) AND BMS 5-154; GR 05 ADHESIVE (LOT# 1483752-1); VACUUM BAGGED UNIT FOR HEAT BLANKET CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); AND CURED REPAIR AREAS; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.E THRU 4.G. HOT BOND CONSOLE ID: ATS883; DUE: 10/2022[08] FABRICATED FOIL PLY FROM BMS8-289 LOT NUMBER 1484605-2; INSTALLED FOIL PLY WITH BMS5-128 LOT NUMBER JH1LAA7523; VACUUM BAGGED AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2107 DUE: 09/2022; WORK PERFORMED IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A.(3-4);(5).(A) AND (11).(A-J).
